Alert archive / New Mexico / Red Flag Warnings in 2018

Red Flag Warning 13, NWS El Paso, TX

April 15, 20188 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Apr 15, 2018, 6:48 AM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 16, 2018, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2018, 6:48 AM MDT (12:48 UTC)
In effect from
Apr 16, 2018, 12:00 PM MDT
Expired
Apr 16, 2018, 8:00 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 0.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2018-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2018-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4184 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

863 
WWUS84 KEPZ 151248
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
648 AM MDT Sun Apr 15 2018

...CRITICAL FIRE WEATHER CONDITIONS TO RETURN MONDAY...

.Another upper level storm system will be moving out of the
Pacific Northwest and across the Rockies early in the week. Ahead
of this system, winds will increase across the region starting
Monday with 20 to 25 mph winds possible out of the west-
southwest. Relative humidities will continue to remain very low
which will create these critical fire weather conditions.

NMZ110>113-TXZ055-152130-
/O.UPG.KEPZ.FW.A.0012.180416T1800Z-180417T0200Z/
/O.NEW.KEPZ.FW.W.0013.180416T1800Z-180417T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-
648 AM MDT Sun Apr 15 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from noon to 8 PM
MDT Monday. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zone 110. Fire weather zone 111. 
  Fire weather zone 112. Fire weather zone 113. Fire weather 
  zone 055. 

* WIND...West-southwest 20 to 25 mph with gusts to 40 mph.

* HUMIDITY...4 to 8 percent.

* HIGHEST THREAT...is located west of the Continental Divide.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

TXZ056-152130-
/O.NEW.KEPZ.FW.W.0013.180416T1800Z-180417T0200Z/
TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
648 AM MDT Sun Apr 15 2018

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from noon to 8 PM
MDT Monday. 

* AFFECTED AREA...Fire weather zone 056.

* WIND...West-southwest around 20 mph in the late afternoon and
  early evening. 

* HUMIDITY...4 to 6 percent. 

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
26
5 follow-up statements
844 
WWUS84 KEPZ 152001
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
201 PM MDT Sun Apr 15 2018

...CRITICAL FIRE WEATHER CONDITIONS TO RETURN MONDAY AND TUESDAY...

.Another upper level storm system will be moving out of the
Pacific Northwest and across the Rockies early in the week. Ahead
of this system, winds will increase across the region starting
Monday with 20 to 25 mph winds possible out of the west-
southwest. Winds will increase on Tuesday to 25 to 35 mph with
gusts over 45 mph as trough crosses the Rockies. Relative 
humidities will continue to remain very low which will create 
these critical fire weather conditions.

NMZ110>113-TXZ055-056-160415-
/O.NEW.KEPZ.FW.A.0013.180417T1400Z-180418T0400Z/
/O.CON.KEPZ.FW.W.0013.180416T1800Z-180417T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
201 PM MDT Sun Apr 15 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Fire Weather Watch, which is in effect from Tuesday
morning through Tuesday evening. 

* AFFECTED AREA...Fire weather zone 110. Fire weather zone 111. 
  Fire weather zone 112. Fire weather zone 113. Fire weather 
  zone 055. Fire weather zone 056.

* WIND...West-southwest 20 to 25 mph with gusts to 35 mph Monday.
  West-southwest 25 to 35 mph with gusts to 45 mph Tuesday.      

* HUMIDITY...4 to 9 percent.

* HIGHEST THREAT...is located west of the Continental Divide
  Monday and all areas Tuesday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
26
246 
WWUS84 KEPZ 160218
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
818 PM MDT Sun Apr 15 2018

...CRITICAL FIRE WEATHER CONDITIONS TO RETURN MONDAY AND
TUESDAY...

.Another upper level storm system will be moving out of the
Pacific Northwest and across the Rockies early in the week. Ahead
of this system, winds will increase across the region starting
Monday with 20 to 25 mph winds possible out of the west-
southwest. Winds will increase on Tuesday to 25 to 35 mph with
gusts over 45 mph as trough crosses the Rockies. Relative
humidities will continue to remain very low, which will create
these critical fire weather conditions.

NMZ110>113-TXZ055-056-161400-
/O.CON.KEPZ.FW.W.0013.180416T1800Z-180417T0200Z/
/O.CON.KEPZ.FW.A.0013.180417T1400Z-180418T0400Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
818 PM MDT Sun Apr 15 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 055, 056, 110, 111, 112, AND 113...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING 
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 113...

* AFFECTED AREA...Fire weather zone 110. Fire weather zone 111. 
  Fire weather zone 112. Fire weather zone 113. Fire weather 
  zone 055. Fire weather zone 056. 

* WIND...West-southwest 20 to 25 mph with gusts to 35 mph Monday.
  West-southwest 25 to 35 mph with gusts to 45 mph Tuesday. 

* HUMIDITY...4 to 9 percent both days.

* HIGHEST THREAT...is located west of the Continental Divide 
  Monday and all areas Tuesday.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
Tripoli
862 
WWUS84 KEPZ 161257
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
657 AM MDT Mon Apr 16 2018

...CRITICAL FIRE WEATHER CONDITIONS TO RETURN TODAY AND 
TUESDAY...

.Another upper level storm system will be moving out of the
Pacific Northwest and across the Rockies the next couple of days.
Ahead of this system, winds will increase across the region 
starting this afternoon with 20 to 25 mph winds possible out of 
the west-southwest. Winds will increase on Tuesday to 25 to 35 
mph with gusts over 45 mph as the trough crosses the Rockies. 
Relative humidities will continue to remain very low, which will 
create these critical fire weather conditions.

NMZ110>113-TXZ055-056-162100-
/O.UPG.KEPZ.FW.A.0013.180417T1400Z-180418T0400Z/
/O.NEW.KEPZ.FW.W.0014.180417T1400Z-180418T0400Z/
/O.CON.KEPZ.FW.W.0013.180416T1800Z-180417T0200Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
657 AM MDT Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 055, 056, 110, 111, 112, AND 113...
...RED FLAG WARNING IN EFFECT FROM 8 AM TO 10 PM MDT TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITIES...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Red Flag Warning, which is in effect from 8 AM to 10 PM
MDT Tuesday. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zone 110. Fire weather zone 111. 
  Fire weather zone 112. Fire weather zone 113. Fire weather 
  zone 055. Fire weather zone 056. 

* WIND...West-southwest 20 to 25 mph with gusts to 35 mph 
  Monday. West-southwest 25 to 35 mph with gusts to 45 mph 
  Tuesday. 

* HUMIDITY...3 to 9 percent both days.

* HIGHEST THREAT...is located west of the Continental Divide today
  and all areas Tuesday.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
26
911 
WWUS84 KEPZ 161956
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
156 PM MDT Mon Apr 16 2018

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND TUESDAY...

.Another upper level storm system will be moving out of the
Pacific Northwest and across the Rockies the next couple of days.
Ahead of this system, winds will continue to increase across the 
region this afternoon with 20 to 25 mph winds possible out of the
west-southwest. Winds will increase on Tuesday to 25 to 35 mph 
with gusts over 45 mph as the trough crosses the Rockies. Relative
humidities will continue to remain near 5 percent, which will 
create these critical fire weather conditions.

NMZ110>113-TXZ055-056-170200-
/O.CON.KEPZ.FW.W.0013.000000T0000Z-180417T0200Z/
/O.CON.KEPZ.FW.W.0014.180417T1400Z-180418T0400Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
156 PM MDT Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
055, 056, 110, 111, 112, AND 113...

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 10 PM MDT 
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 055, 056, 110, 111, 112, AND 113...

* AFFECTED AREA...Fire weather zone 110. Fire weather zone 111. 
  Fire weather zone 112. Fire weather zone 113. Fire weather 
  zone 055. Fire weather zone 056. 

* WIND...West-southwest 20 to 25 mph with gusts to 35 mph today. 
  West-southwest 25 to 35 mph with gusts to 45 mph Tuesday.

* HUMIDITY...3 to 9 percent both days.

* HIGHEST THREAT...is located west of the Continental Divide
  today and all areas Tuesday. 

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
26
741 
WWUS84 KEPZ 170210
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
810 PM MDT Mon Apr 16 2018

...CRITICAL FIRE WEATHER CONDITIONS TUESDAY AND INTO TUESDAY
EVENING...

.Another upper level storm system will continue to move across 
the Rockies Monday night and Tuesday. As this system moves 
through, winds will increase on Tuesday to 25 to 35 mph with gusts
over 45 mph. Relative humidities will continue to remain near 5 
percent, which will result in the redevelopment of critical fire 
weather conditions for all zones. A Pacific cold front will move
through from west to east, late in the day Tuesday and into the 
early evening hours Tuesday night. 

NMZ110>113-TXZ055-056-171400-
/O.EXP.KEPZ.FW.W.0013.000000T0000Z-180417T0200Z/
/O.CON.KEPZ.FW.W.0014.180417T1400Z-180418T0400Z/
NEW MEXICO FIRE WEATHER ZONE 110 
 SOUTHWEST MOUNTAINS/GILA NF/APACHE NF/GLZ-
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
810 PM MDT Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 10 PM MDT
TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE 
WEATHER ZONES 055, 056, 110, 111, 112, AND 113...

...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 055, 056, 110, 111, 112, AND 
113...

* AFFECTED AREA...Fire weather zone 110. Fire weather zone 111. 
  Fire weather zone 112. Fire weather zone 113. Fire weather 
  zone 055. Fire weather zone 056. 

* WIND...West-southwest 25 to 35 mph with gusts to 45 mph through
  late afternoon...shifting northwest early Tuesday evening. 

* HUMIDITY...3 to 9 percent.

* HIGHEST THREAT...is across all areas.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
Tripoli

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 15, 3:24 AM MDT, 3 hours 24 minutes earlier.

Area forecast discussion, Apr 15, 3:24 AM MDT, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
324 AM MDT Sun Apr 15 2018

.SYNOPSIS...
After a chilly start, Sunday will feature very pleasant
conditions across the Borderland. Temperatures will warm back to
normal under sunny skies. As another upper disturbance approaches
we will see winds increase again Monday with very windy conditions
returning for Tuesday. Temperatures will also be warmer than
normal as dry weather looks to continue throughout the week ahead.

&&

.DISCUSSION...
It looks like the Spring windy season is here to stay for a while.
While winds will remain on the lower end of the spectrum today
thanks to weak upper ridging, additional high winds are on the
way starting as early as Monday. In the meantime, today does
appear to be the crown jewel of the week as far as weather
conditions are concerned. Despite the early morning chill,
westerly flow aloft and abundant sunshine will push temps back
close to normal this afternoon.

Temps will warm further Monday as winds shift back to the
southwest in advance of our next upper trough which should manage
to push onto the west coast later today. Models all agree on
another round of increased surface gradients as lee troughing
deepens in response to the flow aloft. With 850 mb winds of 25 to
30 knots and mixing to almost 10 K feet, we will certainly be
looking at a breezy, if not windy afternoon Monday. These winds
in concert with very low dew points will again result in increased
fire danger across the region. In addition, blowing dust will
return to the area as temps in the mid to upper 80's will provide
sufficient instability to help facilitate the lofting of loose
soils.

As the upper trough continues to head east, it looks to track a
bit further north than our most recent extreme wind and dust
maker. None the less, it will still be timed well enough to keep
strong winds over the area Monday night and into Tuesday. Tuesdays
winds will be up a notch from Monday afternoon, and may well
warrant Wind Advisories or even a few High Wind Warnings. Blowing
Dust Advisories will also become a possibility.

Only minor cooling is expected in the wake of this system as a
Pacific front sweeps east through the Borderland by Tuesday
evening. We should enjoy a brief lull in the winds Wednesday
before another upper trough rolls our way with additional wind,
dust, and increased fire concerns Thursday and Friday.

&&

.AVIATION...Valid 15/12Z-16/12Z...
P6SM SKC through most of the period. Winds generally light with
speeds AOB 12 KTS and primarily from the south or southeast.

&&

.FIRE WEATHER...
A warming trend will get underway today with temps returning to
near normal levels. With dry air remaining entrenched over the
region, we will continue to see critically low min rh values
across the area not only today, but well into the week ahead as
temps look to stay warm. An approaching upper trough will result
in increased winds again Monday afternoon. Current Fire Weather
Watches for Monday will likely be upgraded to Red Flag Warnings
for some fire zones later this morning as winds will be exceeding
Red Flag criteria across most if not all zones by Monday
afternoon. We will duplicate these conditions Tuesday as winds are
expected to be even stronger than Monday's winds.

Extremely dry conditions will persist through the entire week
ahead as westerly flow will prevent any westward dry line
intrusions into the region. While winds will drop down below
critical levels Wednesday, additional strong winds and fire
weather concerns will return with yet another approaching trough
Thursday and Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 80  54  87  62 /   0   0   0   0
Sierra Blanca           77  55  86  54 /   0   0   0   0
Las Cruces              76  46  83  52 /   0   0   0   0
Alamogordo              77  46  85  54 /   0   0   0   0
Cloudcroft              58  36  63  40 /   0   0   0   0
Truth or Consequences   76  50  84  58 /   0   0   0   0
Silver City             71  44  76  46 /   0   0   0   0
Deming                  78  41  84  50 /   0   0   0   0
Lordsburg               79  44  83  46 /   0   0   0   0
West El Paso Metro      79  52  86  59 /   0   0   0   0
Dell City               80  46  89  47 /   0   0   0   0
Fort Hancock            84  53  92  55 /   0   0   0   0
Loma Linda              74  46  81  54 /   0   0   0   0
Fabens                  82  47  89  55 /   0   0   0   0
Santa Teresa            79  49  86  56 /   0   0   0   0
White Sands HQ          76  52  84  60 /   0   0   0   0
Jornada Range           76  42  83  49 /   0   0   0   0
Hatch                   77  43  84  50 /   0   0   0   0
Columbus                80  45  87  53 /   0   0   0   0
Orogrande               78  51  86  58 /   0   0   0   0
Mayhill                 68  45  75  48 /   0   0   0   0
Mescalero               66  41  72  44 /   0   0   0   0
Timberon                63  35  71  39 /   0   0   0   0
Winston                 71  35  76  40 /   0   0   0   0
Hillsboro               76  44  81  52 /   0   0   0   0
Spaceport               75  44  82  51 /   0   0   0   0
Lake Roberts            72  33  76  33 /   0   0   0   0
Hurley                  74  39  79  43 /   0   0   0   0
Cliff                   79  36  81  39 /   0   0   0   0
Mule Creek              75  45  77  48 /   0   0   0   0
Faywood                 74  40  80  44 /   0   0   0   0
Animas                  81  47  84  47 /   0   0   0   0
Hachita                 79  43  84  48 /   0   0   0   0
Antelope Wells          81  45  84  49 /   0   0   0   0
Cloverdale              76  44  78  48 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Fire Weather Watch from Monday afternoon through Monday evening
     for NMZ110>113.

TX...Fire Weather Watch from Monday afternoon through Monday evening
     for TXZ055.

&&

27-Laney
Hazardous weather outlook, Apr 15, 5:43 AM MDT, 1 hour 5 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
543 AM MDT Sun Apr 15 2018

NMZ401>417-TXZ418>424-161145-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
543 AM MDT Sun Apr 15 2018

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Approaching upper troughs will result in additional windy days
Monday and Tuesday as well as Friday of the week ahead. Blowing
dust will be likely with each of these events resulting in a
reduced visibilities of less than one mile in spots. Motorists
should be aware of the dangers posed by strong cross winds as well
as sudden reductions in visibility due to blowing dust. Extremely
dry conditions will also result in increased fire danger across
the region when the winds pick up.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Laney

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:01 PM MDTFire Weather WatchEPZCatron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more17 hr

Nearby

Red Flag Warnings in New Mexico, 2018Red Flag Warnings in Texas, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.